# SDR CA060717001

- Difficulty date: July 1, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Ayres S2RHG-T65
- Aircraft time: 2,839 hours
- Engine: Pwa AWASP
- Propeller: Hamstd 12D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 11876
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE BALL END ON THE NR 5 EXHAUST VALVE PUSHROD WAS LOOSE. THIS CAUSED THE PUSHROD TO LENGTHEN REMOVING ANY VALVE CLEARANCE. THIS CAUSED AN OPEN EXHAUST VALVE SITUATION WHICH ALLOWED EXHAUST FLAME TO ENTER THE NR 5 CYLINDER. WHEN THE NR 5 INTAKE VALVE OPENED THIS ALLOWED THE FLAME TO BURN THE AIR/FUEL MIXTURE THROUGHOUT THE ENTIRE BLOWER AND MANIFOLD CAUSING THE ENGINE TO LOSE POWER AND THEN STOP. (TC NR 20060717001)
